# SDR 99ZZZX3242

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 222336101129
- Condition: Torn
- Location: Float
- Part time: 30 hours
- Component: 0128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FLOAT BAG TORN WHEN FLOATS INFLATED DUE TO MALFUNCTIONING FLOAT VALVE.
